States across the country have reported multiple cases of heart inflammation occurring shortly after taking the COVID-19 vaccine. The Centers for Disease Control and Prevention (CDC) is currently investigating whether the vaccine caused the condition. But research from other countries suggests that the Pfizer COVID-19 vaccine may increase young men’s risk of heart inflammation.
Utah, Wyoming and Rhode Island each recorded one case while Arizona and Illinois had two apiece, The Epoch Times reported. Texas is aware of 10 cases while Idaho recorded three.
Last week, Connecticut reported 18 instances of myocarditis, or the inflammation of the heart muscle, occurring in teens and young adults shortly after vaccination. Washington reported more than a dozen similar cases while Oregon received an undisclosed number of similar case reports.
The total number of cases was at least 57, according to The Epoch Times. But there were indications that the number could be higher. As of May 28, 155 case reports were submitted to the Vaccine Adverse Event Reporting System (VAERS), a federal database that accepts reports of post-vaccination adverse events.
Critics say that VAERS is a passive database that allows anybody to submit a report. But the actual number of case reports is still likely higher than the reported figure since some patients do not submit reports or have reports submitted on their behalf, according to previous statements about the database.
VAERS “is not designed to determine if a vaccine caused a health problem, but is especially useful for detecting unusual or unexpected patterns of adverse event reporting that might indicate a possible safety problem with a vaccine,” a statement posted on the database read.
The CDC recently announced that it was investigating cases of myocarditis in recipients of either the Pfizer or Moderna vaccine. The cases predominantly occurred among male adolescents and young adults within four days of taking the second dose.
The CDC did not specify the total number of cases but claimed that they were “relatively few” and “mild.” Health officials said that at least 25 of the cases required hospitalization. One myocarditis-related death in Texas was reported to VAERS. When The Epoch Times asked for details, the Texas Department of State Health Services said that the agency could not address individual VAERS reports since they could contain incomplete or coincidental information.
Myocarditis is usually caused by a virus but could also occur due to a reaction to a drug. Symptoms of the condition include chest pain, rapid or abnormal heart rhythm, shortness of breath, fatigue and fluid retention accompanied by the swelling of the lower extremities. Severe myocarditis could lead to heart failure, heart attack, stroke or sudden cardiac death.
The condition is among the serious safety problems identified after taking the COVID-19 vaccine. Other post-vaccination adverse events include anaphylaxis (severe allergic reaction) and blood clots accompanied by low blood platelet levels. (Related: More than 80% of children who received Pfizer’s covid injection suffered side effects.)
Israel links heart inflammation to Pfizer coronavirus vaccine
The Ministry of Health of Israel said on Tuesday, June 2, that the myocarditis cases it observed among young vaccine recipients in the country were likely linked to the Pfizer COVID-19 vaccine.
A study commissioned by the ministry found “a probable link between receiving the second dose (of the Pfizer) vaccine and the appearance of myocarditis among men aged 16 to 30,” the ministry said in a statement. The link was more pronounced among men aged 16 to 19 than in other age groups.
The ministry received 275 case reports of myocarditis between December 2020 and May 2021 among more than 5 million vaccinated people. Most of the patients who had the condition were hospitalized.
This came as the ministry mulled vaccinating children between the age of 12 to 15. Israeli news outlets reported that a decision on the matter could come as early as this coming Sunday.
Learn more about the dangers of the unproven COVID-19 vaccines by reading articles at VaccineInjuryNews.com.